# SDR AALA20070479

- Difficulty date: March 12, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT FORWARD OVERWING INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT FORWARD OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
